# SDR UHLA2012022900075

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 16,942 hours, 9,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Defective
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTURE AT 100FT, RECEIVED CABIN DOOR OPEN MESSAGE (L2 DOOR).  MAINTENANCE DEFERRED.  ON 3/2/12, CLEARED MEL, FOUND BENT VISUAL INDICATOR RUBBING ON DOOR LOCK PROX SENSOR.  REMOVED AND REPLACED VISUAL INDICATOR IAW AMM 52-12-20 AND DOOR LOCK PROX SENSOR IAW EMB 170 MM 52-72-21.  OPS CHECK GOOD.
